MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CAS LIGAMENT TENSOR SIZE 2-XF; KNEE INSTRUMENT: TENSIONING DEVICE

DEPUY IRELAND - 9616671 CAS LIGAMENT TENSOR SIZE 2-XF; KNEE INSTRUMENT: TENSIONING DEVICE
Catalog Number 129901080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: additional narrative: h3, h6: the product was not returned to medtech orthopedics.However, photos were provided for review.Photos were provided for review.However, the photos only show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event, due to the insufficient evidence provided.Since, the device was not returned.A dimensional inspection cannot be performed.The photo was found scratched.The overall complaint was unconfirmed, as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.There is no indication, that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, that there was a sharp edge on the ligament tensor.The instrument was inspected outside of the theatre.There was no surgical delay.There were no patient consequences.

Brand Name
CAS LIGAMENT TENSOR SIZE 2-XF
Common Device Name
KNEE INSTRUMENT: TENSIONING DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20879399
Report Number1818910-2024-25053
Device Sequence Number12716236
Product Code HWT
UDI-Device Identifier10603295027072
UDI-Public(01)10603295027072(10)AB5368697
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129901080
Device Lot NumberAB5368697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown